advertisement
Question
Posted by: Pertunia | 2008/08/12

Mirena Problems

I fitted my mirena in march and I am frustrated coz at first it was periods  I had periods for 4 months and I understood it was maybe one of the side effects but now my periods are fine and the problem is now and again I will have itchy discharge. I mean atleast twice a week! Im tired of buying betadine douche and all this other vaginal creams, PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions for ways of treating recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anushka | 2009/02/16

I have recently had the mirena inserted and have been given Betadine douche to use once a day, for how long am I supposed to use the douche????

Reply to Anushka

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement